# SDR ASAA2013052895261

- Difficulty date: May 28, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815149
- Condition: Gouged
- Location: Bs 727b-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK BS 727B -927 RBL 24 HAS GOUGES, ACFT GROUNDED. REMOVED DAMAGE AND CHECKED LIMITS FOUND TRACK OUT OF LIMITS IAW SRM 53-00-52-1A1, FIG 101.  REMOVED, FABRICATED NEW AND INSTALLED NEW TRACK IAW SRM 51-40-02-0G0 AND ASA EA 400-53EA-04953, REV NEW.
